# SDR 97ZZZX3380

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N19974
- Make and model: Cessna 177B
- Aircraft serial: 17702617
- Engine: Lyc O360A1F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 38B0100006D0210
- Condition: Leak
- Location: Fuel Pump
- Part time: 141 hours
- Component: Deutsch
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FUEL WAS SHUT OFF FOR CLEANING CARBURETOR, DRAIN, AND GASCULATOR.  UPON TURNING FUEL ON, FUEL LEAKED FROM HOSE IN A STEADY STREAM.  HOSE WAS LOCATED ON LOW PRESSURE SIDE FEEDING ENGINE DRIVEN PUMP.  HOSE WAS ALSO IN A LOCATION WHERE IT WAS NOT AGITATED BY THE PREVENTATIVE MAINTENANCE.  SUBMITTER STATED THIS IS THE SECOND DEUTSCH HOSE FAILURE ON THIS AIRCRAFT WITH LOW TIME.
